| Model Number |
212480 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Mics and angled saw attachment had oil all over it.Spd thinks a ball bearing might have leaked.They would like it replaced.Long stabilizer fused with the pin.Scrub tech cannot take it off.Patient was not under anesthesia.Case type / application: tka.
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Additional Manufacturer Narrative
Reported event.An event regarding foreign matter involving a mako saw attachment was reported.The event was not confirmed.Method & results.-product evaluation and results: visual inspection did not confirm presence of grease/oil.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been 0 other similar events for the lot referenced.Conclusions: preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was not confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
Event or Problem Description